# SDR TI1R001419

- Difficulty date: February 5, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- Engine: Tmeca ARRIEL1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 1172429117
- Condition: Failed
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LATCH, LEFT HAND- FAILED , SCRAPPED ON SITE.  REMOVED AND REPLACED.
